# SDR BAQA091301

- Difficulty date: November 20, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,518 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4649001007
- Part serial: 236
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 1,679 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX IS MAKING METAL.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.  PART BEING RETURNED.
